ANTI-PERIODIC SOLUTIONS FOR FIRST AND SECOND ORDER NONLINEAR EVOLUTION EQUATIONS IN BANACH SPACES

Wei WEI;Xiao Ling XIANG

系统科学与复杂性(英文) ›› 2004, Vol. 14 ›› Issue (1) : 96-108.

PDF(138 KB)
PDF(138 KB)
系统科学与复杂性(英文) ›› 2004, Vol. 14 ›› Issue (1) : 96-108.
论文

ANTI-PERIODIC SOLUTIONS FOR FIRST AND SECOND ORDER NONLINEAR EVOLUTION EQUATIONS IN BANACH SPACES

    Wei WEI, Xiao Ling XIANG
作者信息 +

ANTI-PERIODIC SOLUTIONS FOR FIRST AND SECOND ORDER NONLINEAR EVOLUTION EQUATIONS IN BANACH SPACES

    Wei WEI, Xiao Ling XIANG
Author information +
文章历史 +

摘要

In this paper, a new existence theorem of anti-periodic solutions for a class of strongly nonlinear evolution equations in Banach spaces is presented. The equations contain nonlinear monotone operators and a nonmonotone perturbation. Moreover, through an appropriate transformation, the existence of anti-periodic solutions for a class of second-order nonlinear evolution equations is verified. Our abstract results are illustrated by an example from quasi-linear partial differential equations with time anti-periodic conditions and an example from quasi-linear anti-periodic hyperbolic differential equations.

Abstract

In this paper, a new existence theorem of anti-periodic solutions for a class of strongly nonlinear evolution equations in Banach spaces is presented. The equations contain nonlinear monotone operators and a nonmonotone perturbation. Moreover, through an appropriate transformation, the existence of anti-periodic solutions for a class of second-order nonlinear evolution equations is verified. Our abstract results are illustrated by an example from quasi-linear partial differential equations with time anti-periodic conditions and an example from quasi-linear anti-periodic hyperbolic differential equations.

关键词

Nonlinear evolution equation / monotone o

Key words

Nonlinear evolution equation / monotone operator / anti-periodic solution / quasi-linear partial differen

引用本文

导出引用
Wei WEI , Xiao Ling XIANG. ANTI-PERIODIC SOLUTIONS FOR FIRST AND SECOND ORDER NONLINEAR EVOLUTION EQUATIONS IN BANACH SPACES. 系统科学与复杂性(英文), 2004, 14(1): 96-108
Wei WEI , Xiao Ling XIANG. ANTI-PERIODIC SOLUTIONS FOR FIRST AND SECOND ORDER NONLINEAR EVOLUTION EQUATIONS IN BANACH SPACES. Journal of Systems Science and Complexity, 2004, 14(1): 96-108
PDF(138 KB)

187

Accesses

0

Citation

Detail

段落导航
相关文章

/